MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001181310
Medical Device Problem Codes Leak/Splash (1354); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that procedure was cancelled.The target lesion was located in a vessel of below the knee.A renegade stc 18 was selected for use in the embolization.During the procedure, the coil was advance inside the catheter, however, resistance was noted, and the coil could not be deployed.Consequently, the access was lost.The coil and the microcatheter were removed.The microcatheter was flushed, and it was noted that there is a leakage in the catheter.Multiple approaches were tried but failed.The procedure was not completed due to this event.No complications were reported.It was further reported that the patient was under general anesthesia when the issue occurred.The coil used was a non-boston scientific device and was able to be taken out before being deployed.
 
Event or Problem Description
It was reported that procedure was cancelled.The target lesion was located in a vessel of below the knee.A renegade stc 18 was selected for use in the embolization.During the procedure, the coil was advance inside the catheter, however, resistance was noted, and the coil could not be deployed.Consequently, the access was lost.The coil and the microcatheter were removed.The microcatheter was flushed, and it was noted that there is a leakage in the catheter.Multiple approaches were tried but failed.The procedure was not completed due to this event.No complications were reported.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20966156
Report Number2124215-2024-77576
Device Sequence Number15544169
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public08714729444442
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001181310
Device Catalogue NumberM001181310
Device Lot Number0033205001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/29/2025
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale